skin-hair-icon
Redness of face
I have been using metrogyl gel for 2 years for the redness of face but if I stop using it , my redness gets increases.
53 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

U r suffering from acne rosacea..Do direct online consultation for proper treatment
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Red face after general anaesthetic
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.